# SDR MALA020205

- Difficulty date: March 22, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH OF FLIGHT 3072, CREW REPORTED THE CONFIG LIGHT ILLUMINATED ON APPROACH AT 1500 FT AGL/ WITH FLAPS 20 PERCENT THE CONFIG WARNING ILLUMINATED CREW HAD 3 GREEN LIGHTS ON GEAR FLAPS INDICATED 20 DEGREES.  CREW DID A GO AROUND (ABORTED APPROACH), TRIED AGAIN NO PROBLEMS.  MAINTENANCE CLEANED AND LUBED WOW SWITCHES AND CANNON PLUGS, PERFORMED CONFIG FUNCTIONAL TEST IAW 31-350-00-5.  ALL CHECKS GOOD.
